# SDR CALA2013092491419

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,152 hours, 10,215 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Faulty
- Location: Comm System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW COULD ONLY UPLOAD SOME DATA, BUT NOT ALL.  CYCLED AIMS LT & RT CIRCUIT BREAKERS.  REPLACED CENTER RADIO TUNING PANEL AS PRECAUTION, OPERATIONS CHECKED GOOD.
